Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Arithmetic of ordered systems


Author: Mahlon M. Day
Journal: Trans. Amer. Math. Soc. 58 (1945), 1-43
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1945-0012262-4
MathSciNet review: 0012262
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Garrett Birkhoff, Generalized arithmetic, Duke Math. J. 9 (1942), 283–302. MR 7031
  • Mahlon M. Day, Convergence, closure and neighborhoods, Duke Math. J. 11 (1944), 181–199. MR 9844
  • Mahlon M. Day, Oriented systems, Duke Math. J. 11 (1944), 201–229. MR 9970
  • A. N. Whitehead and B. Russell, Principia mathematica, Cambridge, University Press.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

Article copyright: © Copyright 1945 American Mathematical Society